Advanced Search
Article Contents
Article Contents

Nullspaces of conformally invariant operators. Applications to $\boldsymbol{Q_k}$-curvature

Abstract Related Papers Cited by
  • We study conformal invariants that arise from functions in the nullspace of conformally covariant differential operators. The invariants include nodal sets and the topology of nodal domains of eigenfunctions in the kernel of GJMS operators. We establish that on any manifold of dimension $n\geq 3$, there exist many metrics for which our invariants are nontrivial. We discuss new applications to curvature prescription problems.
    Mathematics Subject Classification: 58J50, 53A30, 53A55, 53C21.


    \begin{equation} \\ \end{equation}
  • [1]

    P. Baird, A. Fardoun and R. Regbaoui, Prescribed Q-curvature on manifolds of even dimension, J. Geom. Phys., 59 (2009), 221-233.doi: 10.1016/j.geomphys.2008.10.007.


    T. Branson and B. Ørsted, Conformal geometry and global invariants, Differential Geometry and its Applications, 1 (1991), 279-308.doi: 10.1016/0926-2245(91)90004-S.


    S. Brendle, Convergence of the $Q$-curvature flow on $S^4$, Adv. Math., 205 (2006), 1-32.doi: 10.1016/j.aim.2005.07.002.


    Y. Canzani, On the multiplicity of the eigenvalues of the conformally covariant operators, E-print, arXiv:1207.0648, July 2012.


    Y. Canzani, A. R. Gover, D. Jakobson and R. Ponge, Conformal invariants from nodal sets. I. Negative Eigenvalues and Curvature Prescription, Int. Mat. Res. Notices, (2013).doi: 10.1093/imrn/rns295.


    Y. Canzani, A. R. Gover, D. Jakobson and R. PongeConformal invariants II: High-dimensional nullspace, in preparation.


    Z. Djadli and A. Malchiodi, Existence of conformal metrics with constant $Q$-curvature, Ann. of Math. (2), 168 (2008), 813-858.doi: 10.4007/annals.2008.168.813.


    C. L. Fefferman and C. R. Graham, $Q$-curvature and Poincaré metrics, Math. Res. Lett., 9 (2002), 139-151.


    A. R. Gover, Q curvature prescription; forbidden functions and the GJMS null space, Proc. Amer. Math. Soc., 138 (2010), 1453-1459.doi: 10.1090/S0002-9939-09-10111-9.


    C. S. Gordon and E. N. Wilson, The spectrum of the Laplacian on Riemannian Heisenberg manifolds, Michigan Math. J., 33 (1986), 253-271.doi: 10.1307/mmj/1029003354.


    C. R. Graham, R. Jenne, L. J. Mason and G. A. Sparling, Conformally invariant powers of the Laplacian. I. Existence, J. Lond. Math. Soc. (2), 46 (1992), 557-565.doi: 10.1112/jlms/s2-46.3.557.


    C. Graham and M. Zworski, Scattering matrix in conformal geometry, Invent. Math., 152 (2003), 89-118.doi: 10.1007/s00222-002-0268-1.


    J. Kazdan and F. Warner, Scalar curvature and conformal deformations of Riemannian structure, J. Diff. Geom., 10 (1975), 113-134.


    K. Kodaira and D. Spencer, On deformations of complex analytic structures. III. Stability theorems for complex structures, Ann. of Math. (2), 71 (1960), 43-76.doi: 10.2307/1969879.


    J. Lohkamp, Discontinuity of geometric expansions, Comment. Math. Helvetici, 71 (1996), 213-228.doi: 10.1007/BF02566417.


    T. Parker and S. Rosenberg, Invariants of conformal Laplacians, J. Differential Geom., 25 (1987), 199-222.


    R. PongeContinuity and multiplicity of eigenvalues of Fredholm operators. Applications to conformally invariant operators, in preparation.


    M. Teytel, How rare are multiple eigenvalues?, Comm. Pure Appl. Math., 52 (1999), 917-934.

  • 加载中

Article Metrics

HTML views() PDF downloads(112) Cited by(0)

Access History



    DownLoad:  Full-Size Img  PowerPoint